Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

weaning off Effexor keke

Posted by Dr. Bob on April 22, 2004, at 3:09:20

In reply to weaning off Effexor, posted by keke on April 21, 2004, at 16:54:16

> Ok, Now I have read a lot of entries. I decided 3 days ago to start the process of weaning. I have been on 150mg for 4 years. I added 20 mg of Prozac 1 year ago. three days ago I started only taking 75 mg and will do this for 10 days and go to 37.5 and completely go off. I am staying on the prozac for another month to help with the withdrawls. So far the only side effect I have noticed to bother me is, wanting to binge on sweets. I have tried to control this today but the nights are the worse. Has anyone had this problem?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:338675
URL: http://www.dr-bob.org/babble/20040417/msgs/338675.html